# SDR SWIA202158589

- Difficulty date: March 21, 2021
- Submitted: May 27, 2021
- Operation: Air carrier
- Aircraft: N548CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15159
- Aircraft time: 32,176 hours, 21,017 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Angle
- Condition: Corroded
- Location: Wng-Bdy Fairing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON ANGLE ON WING TO BODY FAIRING 195DL(MARKED)     (C-CHECK RO 5/25/2021)    REMOVED CORROSION AND FOUND REWORKED AREA TO BE OUT OF LIMITS REF CRJ-900 SRM 53-00-00-101-A01. REPLACED STRAP PN: CC690-39171-7
